Log In Sign Up

:(


Forum: UK and Ireland Mummies

Notices

Welcome to the JustMommies Message Boards.

We pride ourselves on having the friendliest and most welcoming forums for moms and moms to be! Please take a moment and register for free so you can be a part of our growing community of mothers. If you have any problems registering please drop an email to boards@justmommies.com.

Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!

Reply Post New Topic
  Subscribe To UK and Ireland Mummies LinkBack Topic Tools Search this Topic Display Modes
  #1  
January 9th, 2011, 11:31 AM
claire1979's Avatar mummy to a special angel
Join Date: Jun 2006
Location: huddersfield, england
Posts: 33,629
Send a message via MSN to claire1979
diabetes is really taking its toll i have had what u call a false hypo. its really is awful. im seriously feeling really down today. i ve got cramps, diahorea, blurred vision, and dizzyness all cause my sugar dropped to 5.2 my body has seriously gone throu the mill. its not used to low sugars i really feel exhausted.

the meds are causing the diahorea and they are upping them on friday so its only going to get worse

ill be losing weight so fast which is a good thing! i have cut all sweet sugars

no sweets treats or anything. no takeaways or pizza so now its just watching my carbs.

my vent over!!!
__________________




Reply With Quote
  #2  
January 9th, 2011, 11:46 AM
Sweetie Karen's Avatar Platinum Supermommy
Join Date: Oct 2008
Location: Kent, UK
Posts: 8,464
it sounds like your really going through it!
Hope it all settles down soon and your body adjusts to it all soon xx
__________________
Thanks to Claire1979 for my gorgeous siggy!
Reply With Quote
  #3  
January 9th, 2011, 11:50 AM
ETanny's Avatar Mamma 2 Moo & Pops
Join Date: Feb 2007
Location: Hull
Posts: 19,770
Send a message via MSN to ETanny
What tablets are you taking?
Metformin?

It will get better hun x
__________________



Reply With Quote
  #4  
January 9th, 2011, 11:53 AM
claire1979's Avatar mummy to a special angel
Join Date: Jun 2006
Location: huddersfield, england
Posts: 33,629
Send a message via MSN to claire1979
yeah x2 500g
__________________




Reply With Quote
  #5  
January 9th, 2011, 11:58 AM
*Fiona*
Guest
Posts: n/a
I know nothing about diabetes but from a food intake/cut down point of view... it's a big shock to your body cos you've stopped lots of foods quite abruptly, it sounds like this was your body's way of saying "woooahhhh what's going on?". Hopefully as you get used to the new food intake, things will settle down as the other girls say.

Keep strong Claire, it's a new "way of life" for you hun xxx
Reply With Quote
  #6  
January 9th, 2011, 11:59 AM
ETanny's Avatar Mamma 2 Moo & Pops
Join Date: Feb 2007
Location: Hull
Posts: 19,770
Send a message via MSN to ETanny
The Metformin gives me bad runs too! Its a side effect of the tablets. Once they are in your system you will be fine, Stick with it they will go soon x
__________________



Reply With Quote
  #7  
January 9th, 2011, 12:06 PM
sarah*'s Avatar Loving My Piglets
Join Date: Oct 2005
Location: England, UK
Posts: 33,768
it sounds tough hope it gets better fast hun, will the diabetes go away with weightloss or is it a type that will be around for rest of your life? x
__________________


Reply With Quote
  #8  
January 9th, 2011, 12:09 PM
claire1979's Avatar mummy to a special angel
Join Date: Jun 2006
Location: huddersfield, england
Posts: 33,629
Send a message via MSN to claire1979
rest of my life doctor said, the weightloss will make it 100 times better and may subside the diabetes but it will always be there iukwim?
__________________




Reply With Quote
  #9  
January 9th, 2011, 12:13 PM
ETanny's Avatar Mamma 2 Moo & Pops
Join Date: Feb 2007
Location: Hull
Posts: 19,770
Send a message via MSN to ETanny
I am sure if you give it a month or so you will start to feel so much better in your self x
__________________



Reply With Quote
  #10  
January 9th, 2011, 12:35 PM
~.Sally.~'s Avatar Platinum Supermommy
Join Date: Jan 2006
Location: UK
Posts: 7,822
Hang in there Claire, hope that things settle down soon x
__________________
Reply With Quote
  #11  
January 9th, 2011, 01:03 PM
Platinum Supermommy
Join Date: Apr 2008
Location: North east england
Posts: 9,224
Send a message via MSN to ~~MaRiE~~
((hugs)) claire
__________________
Reply With Quote
  #12  
January 10th, 2011, 12:17 PM
Carwen*Angel's Avatar Fly away on my zephyr
Join Date: Feb 2006
Location: Manchester, UK
Posts: 66,539
Send a message via MSN to Carwen*Angel
I think you will start to feel better after your body is used to the meds hon.
__________________



Reply With Quote
  #13  
January 10th, 2011, 12:45 PM
Clare's Avatar Wishy
Join Date: Jan 2007
Location: UK
Posts: 5,023
Send a message via AIM to Clare
How are you feeling today Claire?
Reply With Quote
Reply

Topic Tools Search this Topic
Search this Topic:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -7. The time now is 02:29 AM.



Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0